# SDR IPXA2024080449680

- Difficulty date: July 17, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N305UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27243
- Aircraft time: 70,241 hours, 24,153 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T32622
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**SUPPLEMENTAL SDR**FAULT - CORROSION - SKIN, AFT CARGO COMPARTMENT LOWER LOBE SKIN AT STA 1197~STA 1197+22 S-35R TO S-36R.PERFORMED THE HEAT TREATMENT FROM 7075-O-100 BARE TO T62 CONDITION. I.A.W. EGAT EI NO.:F2024A53M-1821 SEQUENCE A PART A STEP 1.8) REV.0 AND SPWPS-HT-008 REV.32.PERFORMED NDT/ET FOR FASTENER HOLES I.A.W. 767 NTM PART6 51-00-16 REV:138. RESULT:NO CRACK WAS FOUND. (REPAIR)
